Ibuprofen 200mg capsules x16

(3 customer reviews) Sold: 0

UGX 15

Lorem ipsum dolor sit amet, consetetur sadipscing elitr, sed diam nonumy eirmod tempor invidunt ut labore rem ipsum dolor sit amet, consetetur sadipscing elitr, sed diam nonumy

Out of stock

SKU: 023 Category: Tag:

Quick Facts

Proin ex ipsum, facilisis id tincidunt sed, vulputate in lacus. Donec pharetra faucibus leo, vitae vestibulum leo scelerisque eu. Nam enim dolor, porta at ex ut, eleifend tristique metus. Integer sit amet auctor ligula, vel dictum orci. Nam feugiat interdum nisl. Ut id velit ac ante maximus gravida. Vivamus lobortis vestibulum mauris a mollis. Nunc mollis tempus lorem eu pulvinar.

 

  • Integer at faucibus urna.
  • Nullam condimentum leo id elit
  • Curabitur elementum
Weight 0.25 kg
Dimensions 10 × 15 × 15 cm
Size

100ml, 150ml, 200ml

Brand

Bioten, Nutrician

Type

Kapsul

Active substance

Paracetamol 250mg

Usage

Pain & Fever

Side Effects

Non-drowsy

3 reviews for Ibuprofen 200mg capsules x16

  1. Sarah Diaz

    It Works!

    I like this product and works well on my allergies.

  2. Michelle Hudson

    The best!

    Best allergy pills ever! They work great and the price is Awesome!

  3. Esther Powel

    Quality merchandise

    Wasn’t expecting the medicine to be as good as the regular brand but to my surprise it works the same.

Add a review

Your email address will not be published. Required fields are marked *

Lorem ipsum dolor sit amet, consectetur adipiscing elit. Etiam vel risus imperdiet, gravida justo eu.